Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 91, NWS Milwaukee, WI

November 15, 2018

NWS Milwaukee, WI issued this small craft advisory at Nov 15, 2018, 3:08 AM CST. It took effect at Nov 16, 2018, 4:00 AM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2018, 3:08 AM CST (09:08 UTC)
In effect from
Nov 16, 2018, 4:00 AM CST
Expired
Nov 16, 2018, 6:00 PM CST
In force
14 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

065 
WHUS73 KMKX 150908
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
308 AM CST Thu Nov 15 2018

...Gusty Winds Expected Later Tonight Into Friday...

.Look for gusty west to northwest winds to develop later tonight
and linger into Friday. Any high waves will be over the open 
waters of Lake Michigan, with the offshore flow. 

LMZ643-151715-
/O.NEW.KMKX.SC.Y.0091.181116T1000Z-181117T0000Z/
Sheboygan to Port Washington WI-
308 AM CST Thu Nov 15 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM CST FRIDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect from 4 AM to 6 PM CST
Friday. 

* WINDS: West to northwest 15 to 20 knots later tonight and
  lingering Friday, with frequent gusts of 25 to 30 knots.

* WAVES: 2 to 4 feet, highest toward the open waters of Lake 
  Michigan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644>646-151715-
/O.NEW.KMKX.SC.Y.0091.181116T1000Z-181116T1800Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
308 AM CST Thu Nov 15 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO NOON CST FRIDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect from 4 AM to noon CST
Friday. 

* WINDS: West to northwest 15 to 20 knots later tonight and
  lingering Friday morning, with frequent gusts of 25 to 30 
  knots.

* WAVES: 2 to 4 feet, highest toward the open waters of Lake 
  Michigan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Wood
www.weather.gov/mkx
6 follow-up statements
188 
WHUS73 KMKX 151603
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1003 AM CST Thu Nov 15 2018

...Gusty Winds Expected Later Tonight Into Friday...

.Look for gusty west to northwest winds to develop later tonight
and linger into Friday. Any high waves will be over the open
waters of Lake Michigan, with the offshore flow.

LMZ643-160015-
/O.CON.KMKX.SC.Y.0091.181116T1000Z-181117T0000Z/
Sheboygan to Port Washington WI-
1003 AM CST Thu Nov 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM CST
FRIDAY...

* WINDS: West to northwest 15 to 20 knots later tonight and 
  lingering Friday, with frequent gusts of 25 to 30 knots. 

* WAVES: 2 to 4 feet, highest toward the open waters of Lake 
  Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644>646-160015-
/O.CON.KMKX.SC.Y.0091.181116T1000Z-181116T1800Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1003 AM CST Thu Nov 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON CST
FRIDAY...

* WINDS: West to northwest 15 to 20 knots later tonight and 
  lingering Friday morning, with frequent gusts of 25 to 30 
  knots. 

* WAVES: 2 to 4 feet, highest toward the open waters of Lake 
  Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
598 
WHUS73 KMKX 152102
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
302 PM CST Thu Nov 15 2018

...Brisk Westerly Winds Expected Later Tonight Into Friday...

.Look for brisk west to northwest winds to develop during the
early morning hours on Friday due to the passage of a cold front.
The brisk winds will continue through Friday. Any high waves will
be over the open waters of Lake Michigan, with the offshore flow.

LMZ643-160515-
/O.CON.KMKX.SC.Y.0091.181116T1000Z-181117T0000Z/
Sheboygan to Port Washington WI-
302 PM CST Thu Nov 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM CST
FRIDAY...

* WINDS: West to northwest 15 to 20 knots later tonight and 
  lingering Friday, with frequent gusts of 25 to 30 knots. 

* WAVES: 2 to 4 feet, highest toward the open waters of Lake 
  Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644>646-160515-
/O.CON.KMKX.SC.Y.0091.181116T1000Z-181116T1800Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
302 PM CST Thu Nov 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON CST
FRIDAY...

* WINDS: West to northwest 15 to 20 knots later tonight and 
  lingering Friday morning, with frequent gusts of 25 to 30 
  knots. 

* WAVES: 2 to 4 feet, highest toward the open waters of Lake 
  Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
148 
WHUS73 KMKX 160252
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
852 PM CST Thu Nov 15 2018

...Brisk Westerly Winds Expected Later Tonight Into Friday...

.Look for brisk west to northwest winds to develop during the
early morning hours on Friday due to the passage of a cold front.
The brisk winds will continue through Friday. Any high waves will
be over the open waters of Lake Michigan, with the offshore flow.

LMZ643-161100-
/O.CON.KMKX.SC.Y.0091.181116T1000Z-181117T0000Z/
Sheboygan to Port Washington WI-
852 PM CST Thu Nov 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM CST
FRIDAY...

* WINDS: West to northwest 15 to 20 knots later tonight and 
  lingering Friday, with frequent gusts of 25 to 30 knots. 

* WAVES: 2 to 4 feet, highest toward the open waters of Lake 
  Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644>646-161100-
/O.CON.KMKX.SC.Y.0091.181116T1000Z-181116T1800Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
852 PM CST Thu Nov 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON CST
FRIDAY...

* WINDS: West to northwest 15 to 20 knots later tonight and 
  lingering Friday morning, with frequent gusts of 25 to 30 
  knots. 

* WAVES: 2 to 4 feet, highest toward the open waters of Lake 
  Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
576 
WHUS73 KMKX 160910
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
310 AM CST Fri Nov 16 2018

...Brisk Westerly Winds Expected Today...

.Brisk west to northwest winds will develop early this morning,
after a surface trough moves through the area. The brisk winds 
will continue through this afternoon. Any high waves will be over
the open waters of Lake Michigan, with the offshore flow.

LMZ644>646-161715-
/O.EXT.KMKX.SC.Y.0091.181116T1000Z-181116T2100Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
310 AM CST Fri Nov 16 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

The Small Craft Advisory is now in effect until 3 PM CST this
afternoon. 

* WINDS: West to northwest 15 to 20 knots into the middle
  afternoon hours, with frequent gusts of 25 to 30 knots. 

* WAVES: 2 to 4 feet, highest toward the open waters of Lake 
  Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ643-161715-
/O.CON.KMKX.SC.Y.0091.181116T1000Z-181117T0000Z/
Sheboygan to Port Washington WI-
310 AM CST Fri Nov 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: West to northwest 15 to 20 knots into today, with 
  frequent gusts of 25 to 30 knots. 

* WAVES: 2 to 4 feet, highest toward the open waters of Lake 
  Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Wood
www.weather.gov/mkx
992 
WHUS73 KMKX 161505
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
905 AM CST Fri Nov 16 2018

...Brisk Westerly Winds Today...

.Brisk west to northwest winds will persist through late afternoon
in the wake of a surface trough. Any high waves will be over the 
open waters of Lake Michigan with the offshore flow.

LMZ643-162315-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-181117T0000Z/
Sheboygan to Port Washington WI-
905 AM CST Fri Nov 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: West to northwest 15 to 20 knots with frequent gusts of 
  25 to 30 knots. 

* WAVES: 2 to 4 feet, highest toward the open waters of Lake 
  Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644>646-162100-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-181116T2100Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
905 AM CST Fri Nov 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS: West to northwest 15 to 20 knots with frequent gusts of 
  25 to 30 knots. 

* WAVES: 2 to 4 feet, highest toward the open waters of Lake 
  Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
MRC

www.weather.gov/mkx
486 
WHUS73 KMKX 162051
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
251 PM CST Fri Nov 16 2018

...Brisk Westerly Winds Diminishing Through Early Evening...

LMZ644>646-162200-
/O.EXP.KMKX.SC.Y.0091.000000T0000Z-181116T2100Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
251 PM CST Fri Nov 16 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

The Small Craft Advisory will expire at 3 PM CST this afternoon.
Wind gusts have diminished below 25 knots. 

$$

LMZ643-170000-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-181117T0000Z/
Sheboygan to Port Washington WI-
251 PM CST Fri Nov 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: West to northwest 15 to 20 knots with frequent gusts up
  to 25 knots through early evening. 

* WAVES: 2 to 4 feet, highest toward the open waters of Lake 
  Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Cronce

www.weather.gov/mkx

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 10:53 PM CST, 4 hours 15 minutes earlier.

Area forecast discussion, Nov 14, 10:53 PM CST, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1053 PM CST Wed Nov 14 2018

.UPDATE...

Some lake effect clouds continue to pester the far southeast
counties this evening. They'll lift north northwest across the
area overnight. The expected precip shield with the system to the
south on Thursday continues to stay just south of Wisconsin. The
new NAM remains bullish on the snow potential for southern
Wisconsin Friday night/Saturday. The GFS keeps the core of the
snow south, much like the previous runs and similar the the ECMWF.
The overnight crew will take in all the new guidance and assess
that snow potential once again.

&&

.AVIATION(06Z TAFS)...

Those MVFR lake effect clouds redeveloped over the far southern
portion of Lake Michigan this evening and are lifting into
southeast Wisconsin late this evening. They will continue to lift
north northwest through the overnight hours. They will produce
localized MVFR CIGS through about 10-12z Thu. Once those move out,
we should see VFR conditions through the remainder of the TAF
period. Any pilots headed south toward Chicago should see some
MVFR CIGS push into that area later Thursday morning, exiting
during the early evening. Other MVFR CIGS will be approaching
areas north of Madison toward 06z Friday as a fast moving weather
system scoots by to the north.

&&

.PREV DISCUSSION... (Issued 831 PM CST Wed Nov 14 2018)

UPDATE...

The nighttime microphysics channel on GOES-16 is picking up lake
effect clouds redeveloping over the far southern basin of Lake
Michigan this evening. It's looking like we'll see some of those
clouds push inland later this evening and through the overnight
hours. Otherwise, the forecast is on track and no meaningful
changes are needed.

MARINE...

The combination of strong high pressure over the central and
eastern Great Lakes, coupled with a low pressure system moving
east along the U.S./Canadian border is bringing increasing
southerly winds to the Lake Michigan waters, especially over the
north half of the lake. This will continue into Thursday night as
that low to the west will move very slowly east, not getting east
of Lake Michigan until late Thursday night or very early Friday
morning. The current forecast is in good shape with no major
changes needed.

PREV DISCUSSION... (Issued 504 PM CST Wed Nov 14 2018)

UPDATE...

It appears the delta-T over the lake has diminished and as a
result much of the lake cloudiness has eroded. So, have backed off
on the amount of clouds expected tonight from the previous
forecast. Otherwise, the rest of the forecast is in good shape
under quiet high pressure.

AVIATION(00Z TAFS)...

The concern for a period of MVFR CIGS pushing into southeast
Wisconsin from Lake Michigan later tonight into Thursday morning
has diminished. The latest trends from satellite show the clouds
rapidly eroding. But, we'll have to keep an eye on any renewed
expansion overnight. That doesn't seem likely given the lower
Delta-T over the lake. Other than the lake clouds, expect VFR
conditions through the TAF period. There will be lower CIGS
heading toward Chicago later Thursday morning into Thursday night.
But, those lower CIGS should stay south of the state line.

PREV DISCUSSION... (Issued 212 PM CST Wed Nov 14 2018)

SHORT TERM...

Tonight and Thursday...Forecast confidence is high.

A sfc high over srn Lake MI will track to New England by 12z Thu.
Meanwhile, a strong upper low over the lower MS River Valley will
track along the Ohio River Valley through Thu eve. The majority
of the clouds and pcpn will remain to the south of WI; however,
lake effect clouds will affect the ern portions of the lake
counties tnt as the boundary layer flow becomes sely. High temps
in the 30s today, but near 40F on Thu via sly winds and warm
advection.

LONG TERM...

Thursday night through Saturday...Forecast confidence is medium:

A trough will move through Thursday night, dragging a weak cold
front through southern Wisconsin. Models are spitting out a little
precipitation as this system moves through. There is some question
as to whether there could be a little freezing drizzle due to loss
of saturation in the ice crystal formation zone. Overall though,
there appears to be ample saturation where there is enough lift
for precip, so kept the precip type mainly as light snow. Only
expecting a dusting at best.

Another shortwave is expected to move through Friday night into
early Saturday, bringing a chance for snow to the forecast area.
Models continue to flop around a bit...but seem to slowly be
converging on a solution. The southern forecast area will have the
best chance to see some light accumulations, with models ranging
from around a dusting to 2 inches. Still a lot of time for the
details of this one to change.

Temps a little below normal Friday will cool to around 10 degrees
below normal Saturday behind the departing system.

Sunday and through Wednesday...Forecast confidence is medium:

Overall, it looks dry Sunday through Wednesday. High pressure
should be in control for much of the time. Models do show the
potential for a weak wave or two during this time period, but not
enough agreement among models to go with much in the way of precip
chances.

Temps around 10 degrees below normal Sunday and Monday are
expected to recover to near normal by Wednesday.

AVIATION(21Z TAFS)...The boundary layer flow will become sely
resulting in broken MVFR lake effect clouds over the ern portions
of the lake counties tonight, possibly continuing into Thu AM.
Farther inland from Lake MI, VFR conditions will prevail along
with light winds through Thu.

MARINE...A sfc high over srn Lake MI will move to New England
tnt. As the ridge moves east and a trough of low pressure slowly
moves ewd across srn Canada and the nrn Great Plains, breezy sly
winds will develop over the nrn half of Lake MI for tonight into
Thu eve. The trough of low pressure and cold front will then pass
Thu nt with winds shifting to breezy wly winds over the entire
lake. Breezy wnwly winds will then prevail on Fri. The winds
should remain below gale force during this time.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Davis
Tonight/Thursday and Aviation/Marine...Gehring
Thursday Night through Wednesday...DDV
Hazardous weather outlook, Nov 15, 3:08 AM CST, 0 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
308 AM CST Thu Nov 15 2018

WIZ046-047-051-052-056>060-062>072-160915-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
308 AM CST Thu Nov 15 2018

This Hazardous Weather Outlook is for portions of east central Wisconsin,
south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Very light snow may mix with freezing drizzle at times late
tonight, primarily along and north of I-94. Any freezing drizzle
that develops will have the potential of creating a glaze of ice
on elevated surfaces.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Accumulating snow is possible Friday night into Saturday morning
across southern and southwestern Wisconsin.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-160915-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
308 AM CST Thu Nov 15 2018

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

West to northwest winds will gust to 25 knots late tonight
through Friday. A Small Craft Advisory begins late tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

West to northwest winds will remain gusty through much of the day
Friday, gradually decreasing from south to north. A Small Craft
Advisory continues Friday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-160915-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
308 AM CST Thu Nov 15 2018

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

West to northwest winds will approach gale force on Friday, mainly
across the southern half of Lake Michigan.

www.weather.gov/mkx

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.